UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Boundary value methods for transient solutions of queueing networks with variant vacation policy Journal article
Journal of Computational and Applied Mathematics, 2012,Volume: 236,Issue: 16,Page: 3948-3955
Authors:  Chan,Raymond H.;  Lee,Spike T.;  Sun,Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2019/05/27
Boundary Value Method  Crank-nicolson Preconditioner  Heterogeneous Servers  Queueing Systems  Variant Vacation Policy  
Circulant integral operators as preconditioners for Wiener-Hopf equations Journal article
Integral Equations and Operator Theory, 1995,Volume: 21,Issue: 1,Page: 12-23
Authors:  Chan,Raymond H.;  Jin,Xiao Qing;  Ng,Michael K.
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2021/03/09
AMS(MOS) Subject Classifications: 45E10, 45L10, 65R20, 65J10